# SDR ASAA2018030623837

- Difficulty date: March 6, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 21,246 hours, 6,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT SIDE TRANSITION PANEL HAS CORROSION NUMEROUS PLACE BETWEEN BS 727E AND BS727G AS MARKS. GROUNDED - YES. REMOVED CORROSION ON AFT PIT RT TRANSITION PANEL BETWEEN STA 727E AND 727G IAW SRM 51-10-02. ORIGINAL THICKNESS IS .040. FROM STA 727E TO STA 727F+7 LOWEST READING ON MULTIPLE PLACES IS .037 WITHIN LIMITS AND FROM STA 727F+7 TO 727G LOWEST READING ON MULTIPLE PLACES IS .030,LOSS OF .010 OUT OF LIMITS IAW SRM 53-00-53. REMOVED AND REPLACED DAMAGED SECTION FROM STA 727D+8 TO STA 727G IAW SRM 53-00-53-2R-5.
